How Is The Treatment Of Biduran That Turns Into Red Spots All Over The Body In 3 Days?
Hello:) I am 20 years old, last weekend I visited a family place in a rural area, when I was there after an afternoon shower I felt an itch in my neck area after that I made sure in the mirror there was a lump that was normal like being bitten by a mosquito and I thought it was only bitten by a mosquito, after the second day I showered in the morning did not give any reaction at all and I came home that afternoon when I got home I felt a tremendous itch in my leg area and it was like a biduran because the bumps were many, initially only in the right leg but after 3 days it attacks the entire body, every time I feel itchy and sore, after a while the bumps like biduran turn into red spots, before I have never had a history of allergies, is it true that I am allergic to water according to my mom say? Are there any recipes? Thank you
Hello, thank you for asking at HealthReplies.com
I can feel your anxiety.
Hives or urticaria is a form of allergic skin reaction characterized by island-shaped rashes that feel very itchy. If scratched, the rash will become red and even have red spots and fine scaly. This is caused by scratching wounds erode the skin layer. This condition does not occur in everyone, it only occurs in someone who is hypersensitive. The causes can vary, namely the temperature of cold or hot air can both be a cause, insect bites, topical medication, cosmetics and others. Symptoms that appear can last for days. But actually do not need special treatment. Because by avoiding the cause, complaints will decrease until it gets better. However, in conditions that interfere with and rashes that appear widespread, you need to take antihistamine drugs that are sold freely, such as CTM, cetirizin, loratadine and others. You can also add anti-inflammatory drugs such as dexamethasone. Read the paper instructions for use of the drug before taking it.
You are as careful as if your face and lips become swollen or short of breath. If this happens, seek immediate medical help.
Thus hopefully useful.